Comprehensive bounded asymptotic solutions for incomplete contacts in partial slip

Sackfield, A, Dini, D and Hills, DA, 2005. Comprehensive bounded asymptotic solutions for incomplete contacts in partial slip. Journal of the Mechanics and Physics of Solids, 53 (2), pp. 437-454. ISSN 0022-5096

Full text not available from this repository.
Item Type: Journal article
Publication Title: Journal of the Mechanics and Physics of Solids
Creators: Sackfield, A., Dini, D. and Hills, D.A.
Publisher: Pergamon
Place of Publication: Oxford
Date: 2005
Volume: 53
Number: 2
ISSN: 0022-5096
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:23
Last Modified: 19 Oct 2015 14:31
URI: http://irep.ntu.ac.uk/id/eprint/12070

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year